# SDR BAQA089806

- Difficulty date: October 10, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Engine: Lyc LTS101*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Part number: 1172428111
- Condition: Failed
- Location: Lt Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATCHER LT SCRAPPED ON SITE IAW MECHANIC AND REPLACED WITH SERVICABLE UNIT.
